I have had about 2 or 3 rounds of steriod shots in a couple of spots. I notice hair growth , however I am still seeing the patches travel. Also, it seems like Everytime I get myshots that is when it starts traveling even faster. Is that even possible or is it in my head.


I am seeing a new doctor Friday and from when this all started to today I am in much worse shape (alopecia wise) and really hope something can be done.

Views: 237

Reply to This

Replies to This Discussion

Yea steriod do really have adverse effects on health. iTube I think building normal body is better.  

It is interesting to read your blog post and I am going to share it with my friends.

https://rewind.co/news/virtual-reality-the-learning-aid-of-the-21st...

 Throughout time, humans have used visual-based methods to help them remember information – from early cave drawings to modern day ...

RSS

Disclaimer

Any mention of products and services on Alopecia World is for informational purposes only; it does not imply a recommendation or endorsement by Alopecia World. Nor should any statement or representation on this site be construed as professional, medical or expert advice, or as pre-screened or endorsed by Alopecia World. Alopecia World is not responsible or liable for any of the views, opinions or conduct, online or offline, of any user or member of Alopecia World.

© 2020   Created by Alopecia World.   Powered by

Badges  |  Report an Issue  |  Terms of Service